# SDR ASAA2015021210649

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,539 hours, 9,151 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE OVERTEMPED TO INDICATED TEMP OF 999+ DEGREES C FOR 2 MINUTES, UNTIL POWER REDUCTION.  ACFT GROUNDED.   PERFORMED BOROSCOPE INSPECTION IAW MM 71-00-00-800-804-F00, STEP 4.F.17, C, 1 & 2.  NO DEFECTS NOTED. MAINTENANCE MESSAGE 77-10852 &77-20862 LOGGED, BOTTOM RT EGT SIGNAL T49552, READS 207 DEGREES & BOTTOM LT EGT SIGNAL T49553 READS 785 DEGREES - REF FIM 77-21, TASK 802 & 803.   R & R NR 2 EEC IAW AMM 73-21-60-000-801-F00.  FAILED EEC TEST IAW 73-21-00-700-804-F00.  ALL OTHER EEC POST INSTALL TESTS ACCOMP SATISFACTORILY.  REMOVED NR 2 ENGINE BOTTOM LT EGT PROBE BUT 2 CASE STUDS BROKE OFF AT LOWER PROBE HOLE, IAW AMM 77-21-01-000-801-F00, EVEN THOUGH STUDS & NUTS WERE SOAKED REMOVAL FLUID TWO HRS PRIOR.  R & R NR 2 ENGINE RT EGT PROBE IAW AMM 77-21-01.  ALSO DISCOVERED LPT BORESCOPE PLUG S20 BOSS HAS LOOSE NUT & TACK WELD IS BROKEN.  REMOVED NR 2 ENGINE IAW T/C 78471000 INSTALLED NR 2 ENGINE IAW T/C 78471001.
